Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 22, NWS Atlanta, GA

January 11, 20206 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jan 11, 2020, 7:43 PM EST for 6 counties in Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 11, 2020, 7:43 PM EST (00:43 UTC)
Expired
Jan 11, 2020, 8:30 PM EST
In force
47 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Baldwin County, GA, Bibb County, GA, Jones County, GA, Twiggs County, GA, Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 32 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 11, 1:42 PM ESTTornado WatchSPC7 hr
Jan 11, 5:38 PM ESTTornado WatchSPC6 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 0.7 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2020-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 804 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2020-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 264 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
804 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
504 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
264 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
1.1
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted.

578 
WUUS52 KFFC 120043
SVRFFC
GAC009-021-169-289-303-319-120130-
/O.NEW.KFFC.SV.W.0022.200112T0043Z-200112T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
743 PM EST Sat Jan 11 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Wilkinson County in central Georgia...
  Southern Baldwin County in central Georgia...
  Northeastern Bibb County in central Georgia...
  Central Twiggs County in central Georgia...
  Southwestern Washington County in east central Georgia...
  Southeastern Jones County in central Georgia...

* Until 830 PM EST.

* At 743 PM EST, a severe thunderstorm was located over Franklinton,
  or 7 miles east of Macon, moving east at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Macon, Milledgeville, Jeffersonville, Irwinton, Gordon, Ivey,
  McIntyre, Toomsboro, Oconee, Deepstep, Midway-Hardwick, Marion,
  Postell, Mountain Springs, Griswoldville, Hebron, Coopers, Bullard,
  Fitzpatrick and Pancras.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EST for central
Georgia. A Tornado Watch also remains in effect until midnight EST
for central and east central Georgia.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3280 8278 3281 8280 3276 8295 3261 8355
      3275 8354 3288 8365 3309 8311 3305 8310
      3308 8305 3298 8285
TIME...MOT...LOC 0043Z 250DEG 47KT 3279 8353 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
273 
WWUS52 KFFC 120104
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
804 PM EST Sat Jan 11 2020

GAC021-120113-
/O.CAN.KFFC.SV.W.0022.000000T0000Z-200112T0130Z/
Bibb GA-
804 PM EST Sat Jan 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BIBB COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM EST for central
Georgia. A Tornado Watch also remains in effect until midnight EST
for central and east central Georgia.

LAT...LON 3280 8278 3281 8280 3276 8295 3264 8344
      3283 8343 3298 8340 3309 8311 3305 8310
      3308 8305 3298 8285
TIME...MOT...LOC 0103Z 250DEG 47KT 3287 8326 

$$

GAC009-169-289-303-319-120130-
/O.CON.KFFC.SV.W.0022.000000T0000Z-200112T0130Z/
Wilkinson GA-Baldwin GA-Twiggs GA-Washington GA-Jones GA-
804 PM EST Sat Jan 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EST
FOR WILKINSON...SOUTHERN BALDWIN...NORTHEASTERN TWIGGS...SOUTHWESTERN
WASHINGTON AND EAST CENTRAL JONES COUNTIES...

At 803 PM EST, a severe thunderstorm was located near Ivey, or near
Irwinton, moving east at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Milledgeville, Jeffersonville, Irwinton, Gordon, Ivey, McIntyre,
Toomsboro, Oconee, Deepstep, Midway-Hardwick, Marion, Coopers,
Pancras, Scottsboro, Ripley, Myricks Mill, Hebron and Fitzpatrick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EST for central
Georgia. A Tornado Watch also remains in effect until midnight EST
for central and east central Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3280 8278 3281 8280 3276 8295 3264 8344
      3283 8343 3298 8340 3309 8311 3305 8310
      3308 8305 3298 8285
TIME...MOT...LOC 0103Z 250DEG 47KT 3287 8326 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 6:59 PM EST, 44 minutes earlier.

Area forecast discussion, Jan 11, 6:59 PM EST, 44 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
659 PM EST Sat Jan 11 2020

.PREV DISCUSSION... /Issued 247 PM EST Sat Jan 11 2020/

SHORT TERM /Tonight through Sunday Night/...
Current Radar loop shows the line of showers and thunderstorms
moving across Alabama and should begin pushing into NW GA by 3-4pm.
Just ahead of this line of storms is strong Southwesterly warm air
advection and dewpoints in the mid to upper 60s across GA. The
models are also showing Perceptible waters in the 1.5 to 1.8 inch
range. A strong low-level jet at 850 mb is contributing to very
strong low-level shear (40-50 kts) and 0-1 km helicity values of 200-
400 m2/s2. Southerly 0-6 km Bulk shear of 60-70 kts is also occurring
and is oriented nearly parallel to the system. I said all this to
say these values are abnormally high for this time of year and the
atmosphere is primed for some severe storms to move in this
afternoon/evening.

The main surface low is centered right along the AR/TN/MS border and
is still expected to move rapidly NE into the eastern Great Lake
states by 12z Sun. The cold front moves into NW GA this evening with
the line of severe storms just ahead of it. Showers have already
developed across the state but the severe storms will make their way
into NW GA by 3-4pm. This line is expected to continue pushing SE
through tonight. It should sweep through the Metro ATL area between 5-
9pm and through MCN and CSG between 6-10pm. Damaging wind gusts and
brief tornadoes embedded within the line will be the primary severe
weather hazards. The highest likelihood of severe weather is
expected in the western portion of the forecast area in the closest
vicinity to the low-level jet, where shear values will be the
greatest.

A brief period of cool, rain-free conditions can be expected on
Sunday morning across north Georgia after the passage of the cold
front to the south and east. However, this respite will be short-
lived as the front will stall across south Georgia as it orients
itself parallel to the southwesterly flow aloft and begin to retreat
back to the north as a warm front during the daytime Sunday.
Isentropic lift to the north of the frontal boundary will lead to
scattered showers with some isolated thunderstorms gradually
developing northward through the area during the afternoon hours on
Sunday and continuing through Monday.

01

LONG TERM /Monday through Saturday/...
Unsettled weather will persist for much of the long term portion of
the forecast. No major changes were needed.

Old frontal boundary remains stalled across portions of the CWA into
the middle of next week. This boundary will serve to focus rounds of
rainfall, some heavy at times. Currently, the axis if heaviest
rainfall is mainly along and north of the Interstate 20 corridor and
this has some run to run consistency. On average, one to three
inches of rainfall is progged, but some locally higher amounts are
possible in the higher elevations of NE GA.

A cold front is on track to move through later on Wednesday, with
high pressure briefly building back in for Thursday into early
Friday.

The other story (besides the additional rains) will be the
temperatures. Values around 20 degrees above normal are likely for
the first half of the week.

NListemaa

&&

.AVIATION...
00Z Update...
Line of strong to severe SHRA/TSRA currently moving across the
area. Will impact AHN/MCN over the next couple of hours. Reduced
vsbys will be possible in the line down to a mile or less. Gusty
winds in the 25-30kt range will continue behind the line with
gusts 30-45kts possible with the line. Wind gusts should diminish
overnight outside of the line of storms. IFR/MVFR cigs should
improve to MVFR/VFR later in the overnight hours although a sct
IFR/MVFR deck may linger through the overnight. Behind the line,
winds have shifted WSW/SW but will shift W overnight before
shifting NW around daybreak. Winds should shift back S/SE during
the day on Sunday. Wind speeds should be around 3-8kts Sunday.

//ATL Confidence...00Z Update...
Low to medium confidence on all elements.

Reaves

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          51  67  56  70 / 100  40  70  60
Atlanta         50  66  57  70 / 100  30  70  60
Blairsville     45  65  48  64 / 100  10  60  70
Cartersville    47  65  52  68 / 100  10  60  60
Columbus        52  69  60  75 / 100  40  70  60
Gainesville     49  66  53  67 / 100  20  70  60
Macon           56  67  59  76 /  90  50  60  50
Rome            46  64  50  67 /  90   5  50  60
Peachtree City  49  67  56  72 / 100  40  70  60
Vidalia         64  74  63  79 /  80  60  20  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until midnight EST tonight for the following
zones: Baldwin...Bleckley...Clarke...Dodge...Emanuel...
Glascock...Greene...Hancock...Jefferson...Johnson...Laurens...
Madison...Montgomery...Morgan...Oconee...Oglethorpe...Pulaski...
Putnam...Taliaferro...Telfair...Toombs...Treutlen...Twiggs...
Warren...Washington...Wheeler...Wilcox...Wilkes...Wilkinson.

Wind Advisory until 10 PM EST this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton...
Cobb...Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly...
Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene...
Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry...
Houston...Jackson...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Madison...Marion...Meriwether...
Monroe...Montgomery...Morgan...Muscogee...Newton...North
Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

Tornado Watch until 9 PM EST this evening for the following
zones: Banks...Barrow...Bibb...Butts...Chattahoochee...Clayton...
Coweta...Crawford...Crisp...Dawson...DeKalb...Dooly...Fayette...
Forsyth...Gwinnett...Hall...Harris...Henry...Houston...Jackson...
Jasper...Jones...Lamar...Lumpkin...Macon...Marion...Meriwether...
Monroe...Muscogee...Newton...North Fulton...Peach...Pike...
Rockdale...Schley...South Fulton...Spalding...Stewart...Sumter...
Talbot...Taylor...Towns...Troup...Union...Upson...Walton...
Webster...White.

High Wind Warning until 10 PM EST this evening for the following
zones: Catoosa...Chattooga...Dade...Dawson...Fannin...Floyd...
Gilmer...Gordon...Lumpkin...Murray...Pickens...Towns...Union...
Walker...White...Whitfield.

&&

SHORT TERM...01
LONG TERM....NListemaa
AVIATION...Reaves
Hazardous weather outlook, Jan 11, 7:31 PM EST, 12 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
731 PM EST Sat Jan 11 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-130045-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
731 PM EST Sat Jan 11 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

A line of showers and thunderstorms will continue to move across
portions of central Georgia through the rest of this evening. Some
storms may be strong to severe across portions of eastern and
central Georgia. The primary storm threats continue to be damaging
wind gusts in excess of 60 mph along with the potential for a few
tornadoes.

In addition, the wind advisory remains in effect through 10 PM
this evening as strong winds are expected to continue. Strong wind
gusts especially in the higher elevations of north Georgia could
bring down trees and powerlines. The High Wind Warning is still
in effect for parts of north Georgia, generally north of a Rome to
Jasper line until 10 PM this evening.

As the storms move through later today and tonight, periods of heavy
rain could result in localized flooding. The severe threat should
end west to east this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Showers and a few thunderstorms will persist over central Georgia on
Sunday, developing again across the entire area by Monday. Heavy
rainfall could again lead to flooding concerns as soils will be
saturated from previous rains. Showers and thunderstorms will
persist into Friday with possibly a brief break on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters should continue to submit reports of severe weather through
the web by going to weather.gov/atlanta.

In the hours before

Local storm report, Jan 11, 7:14 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
714 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     TSTM WND DMG     1 S AURARIA             34.46N  84.02W
01/11/2020                   LUMPKIN            GA   EMERGENCY MNGR

            TREE DOWN NEAR THE INTERSECTION OF AURARIA AND
            BLACKBURN RD. TIME INDICATED BY RADAR.

&&

EVENT NUMBER FFC2000021

TV
Local storm report, Jan 11, 7:18 PM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
718 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     TSTM WND DMG     3 E HOLLIS LATHEM RESER 34.37N  84.21W
01/11/2020                   DAWSON             GA   EMERGENCY MNGR

            A TREE FELL DOWN ON A TRANSFORMER SPARKING A FIRE ON
            KELLY BRIDGE RD. TIME INDICATED BY RADAR.

&&

EVENT NUMBER FFC2000022

TV
Local storm report, Jan 11, 7:20 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
720 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND DMG     FLAGVIEW MOBILE HOME PA 33.75N  84.72W
01/11/2020                   DOUGLAS            GA   EMERGENCY MNGR

            A POWERLINE WAS REPORTED DOWN ON THE 6200TH BLOCK OF
            QUEENS ROAD. TIME INDICATED BY RADAR.

&&

EVENT NUMBER FFC2000023

TV
Special weather statement, Jan 11, 7:22 PM EST, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
722 PM EST Sat Jan 11 2020

GAZ037>039-050-051-060-061-072-073-084-120100-
Taliaferro GA-Wilkes GA-Wilkinson GA-Putnam GA-Baldwin GA-Hancock GA-
Oglethorpe GA-Jones GA-Greene GA-Oconee GA-
722 PM EST Sat Jan 11 2020

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHWESTERN
WILKES...NORTHWESTERN WILKINSON...PUTNAM...BALDWIN...HANCOCK...
SOUTHWESTERN OGLETHORPE...EASTERN JONES...GREENE AND SOUTHEASTERN
OCONEE COUNTIES UNTIL 800 PM EST...

At 722 PM EST...a line of strong thunderstorms was along a line
extending from Barnett Shoals to Rockville to near Cross Keys...and
moving east at 30 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Milledgeville, Eatonton, Washington, Greensboro, Gray, Sparta,
Crawfordville, Gordon, Union Point, Ivey, McIntyre, Woodville, White
Plains, Siloam, Maxeys, Rayle, Sharon, Reynolds at Lake Oconee,
Phoenix and Midway-Hardwick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3352 8281 3347 8287 3325 8278 3313 8290
      3308 8305 3299 8305 3285 8320 3285 8338
      3290 8341 3287 8347 3290 8366 3336 8332
      3347 8333 3349 8328 3354 8327 3360 8334
      3386 8335 3385 8328 3388 8287 3384 8270
TIME...MOT...LOC 0022Z 273DEG 26KT 3386 8330 3336 8322 3289 8363

WIND...50MPH
Local storm report, Jan 11, 7:29 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
729 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND DMG     2 ENE BILL ARP          33.68N  84.78W
01/11/2020                   DOUGLAS            GA   EMERGENCY MNGR

            A POWERLINE WAS REPORTED DOWN ON THE 6200TH BLOCK OF
            QUEENS ROAD. TIME INDICATED BY RADAR.

&&

CORRECTED LOCATION

EVENT NUMBER FFC2000023

TV
Local storm report, Jan 11, 7:43 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
743 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     1 SE SHANNON            34.33N  85.06W
01/11/2020                   FLOYD              GA   EMERGENCY MNGR

            MULTIPLE TREES REPORTED DOWN ON A TREE FARM NEAR ROME
            GA. TIME INDICATED BY RADAR.

&&

EVENT NUMBER FFC2000024

TV

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 7:14 PM ESTSevere Thunderstorm WarningFFCDooly, Houston, Macon, Peach, Sumter, Twiggs46 min
Jan 11, 7:22 PM ESTSpecial Weather StatementFFCBaldwin, Greene, Hancock, Jones, Taliaferro, Wilkes38 min
Jan 11, 7:54 PM ESTSevere Thunderstorm WarningFFCBleckley, Dodge, Houston, Laurens, Pulaski, Twiggs and 1 more51 min
Jan 11, 7:56 PM ESTSpecial Weather StatementFFCGlascock, Hancock, Taliaferro, Warren, Wilkes49 min
Jan 11, 7:58 PM ESTSpecial Weather StatementFFCCrisp, Dodge, Pulaski, Wilcox62 min
Jan 11, 8:01 PM ESTSevere Thunderstorm WarningFFCWilkes29 min
Jan 11, 8:07 PM ESTTornado WarningFFCWilkes13 min
Jan 11, 8:16 PM ESTSpecial Weather StatementFFCHouston14 min
Jan 11, 8:20 PM ESTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Jefferson, Taliaferro, Warren and 2 more40 min
Jan 11, 8:30 PM ESTSpecial Weather StatementFFCJohnson, Washington30 min
Jan 11, 9:00 PM ESTSpecial Weather StatementFFCJefferson, Johnson30 min
Jan 11, 9:02 PM ESTSpecial Weather StatementFFCWilcox28 min
Jan 11, 9:27 PM ESTSpecial Weather StatementFFCDodge, Telfair, Wheeler48 min
Jan 11, 10:02 PM ESTSpecial Weather StatementFFCEmanuel, Treutlen28 min
Jan 11, 10:16 PM ESTSpecial Weather StatementFFCMontgomery, Telfair, Wheeler44 min
Jan 11, 10:40 PM ESTSpecial Weather StatementFFCToombs35 min
Jan 12, 1:19 AM ESTSpecial Weather StatementFFCEmanuel, Montgomery26 min
Jan 12, 3:11 PM ESTSpecial Weather StatementFFCEmanuel34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.